Vol. 94, No. 2, 1981

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Periodic Gaussian Osterwalder-Schrader positive processes and the two-sided Markov property on the circle

Abel Klein and Lawrence J. Landau

Vol. 94 (1981), No. 2, 341–367
Abstract

Gaussian processes in a class of stochastic processes associated with quantum systems at nonzero temperature (the periodic stochastic processes satisfying Osterwalder-Schrader (OS) positivity on the circle) are studied. A representation of the covariance function of a periodic Gaussian OS-positive process is obtained which gives a complete description of all such processes. The two-sided Markov property on the circle is studied and it is determined which periodic Gaussian OS-positive processes satisfy the two-sided Markov property on the circle. It is shown that every periodic Gaussian OS-positive process is the restriction of a periodic Gaussian two-sided Markov process. For nonperiodic Gaussian OS-positive processes it is shown that the two-sided Markov property is equivalent to the Markov property.

Mathematical Subject Classification 2000
Primary: 60G15
Secondary: 60J25
Milestones
Received: 29 November 1979
Published: 1 June 1981
Authors
Abel Klein
Department of Mathematics
University of California, Irvine
340 Rowland Hall
Irvine CA 92697-3875
United States
http://www.faculty.uci.edu/profile.cfm?faculty_id=2060
Lawrence J. Landau